# SDR 95ZZZX4371

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ball Joint
- Part number: 579060
- Condition: Cracked
- Location: Transmission
- Part time: 761 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW BALL JOINT BULGED.  OTHER THREE BADLY CRACKED AND WORKING.  REMOVED AND REPLACED BALL JOINTS.
